C * -algebras associated to coverings of k -graphs.

Kumjian, Alex; Pask, David; Sims, Aidan

Documenta Mathematica (2008)

  • Volume: 13, page 161-205
  • ISSN: 1431-0643

How to cite


Kumjian, Alex, Pask, David, and Sims, Aidan. "-algebras associated to coverings of -graphs.." Documenta Mathematica 13 (2008): 161-205. <http://eudml.org/doc/129791>.

author = {Kumjian, Alex, Pask, David, Sims, Aidan},
journal = {Documenta Mathematica},
keywords = {graph algebra; -graph; covering; -theory; -algebra; -graph; -theory; -algebra},
language = {eng},
pages = {161-205},
publisher = {Universiät Bielefeld, Fakultät für Mathematik},
title = {-algebras associated to coverings of -graphs.},
url = {http://eudml.org/doc/129791},
volume = {13},
year = {2008},

AU - Kumjian, Alex
AU - Pask, David
AU - Sims, Aidan
TI - -algebras associated to coverings of -graphs.
JO - Documenta Mathematica
PY - 2008
PB - Universiät Bielefeld, Fakultät für Mathematik
VL - 13
SP - 161
EP - 205
LA - eng
KW - graph algebra; -graph; covering; -theory; -algebra; -graph; -theory; -algebra
UR - http://eudml.org/doc/129791
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.